MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR FS 9/16 X 0.75M (ID 3/8" X WALL 3/32")

SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR FS 9/16 X 0.75M (ID 3/8" X WALL 3/32")
Model Number QFS4-ST-075
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has been returned to spectrum medical, investigation is yet to be conducted.Details of investigation will be provided in a follow up to this report.
 
Event or Problem Description
Bubble alarm was triggered after the cross-clamp was removed during a clinical case.According to the perfusionist, there was no visible air in the circuit, and all other safety systems functioned as expected.
 
Additional Manufacturer Narrative
Upon receival, sensor present damage in housing.Housing damage could create interference on flow/bubble readings.During testing unable to replicate reported issue.Accidental damage, damage on sensor housing.Device replaced under sentinel.
 
Event or Problem Description

Brand Name
QUANTUM FLOW SENSOR FS 9/16 X 0.75M (ID 3/8" X WALL 3/32")
Common Device Name
FLOW SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22530402
Report Number3006073153-2025-00162
Device Sequence Number15458097
Product Code DRY
UDI-Device Identifier05060434422002
UDI-Public05060434422002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQFS4-ST-075
Device Catalogue Number51-000078-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown